# SDR ERAA080478

- Difficulty date: July 18, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,075 hours
- Engine: Allsn 250C18
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: 18512
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SPLITS UP TO 30% IN CRUISE FLIGHT.  GOVERNOR REPAIRED AND TESTED SERVICEABLE IAW HONEYWELL OHM FORM 15-1095A.  CEB'S A-1353R2 AND 1384 FOUND N/A BY UNIT S/N.
